Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

MY ACCUTANE LOG-Theres No Turning Back!

"Your An Adult You Shouldn't And You Don't Want To Have To Deal With This?" "my Derm"

March 1st: Accutane 40 mg Once a day. 1st pill at 11: 41 am

I am 21 years old male and I started getting acne when I was 18. I tried proactiv, topicals from my derm and family doctor along with 1 antibootic and nothing. I recnetly started gogint o a derm December 2005 to be eact. aftre 2 months of diiferin and clindolxy(bp 5% and clind 1%) and Tetra 250 mg once a day . NOTHING!

My Derm looked at me and said I have oily skin, and liek the quote on top says. So he aske dme if I wanted to try it. I was very hesistant and very scared still am. So I got my blood work done and 2 weeks later yesterday I went back to him and got my results back.

My blood work showed that my triglycerides were high(3.88 in canada) but he said that he is not worried abotu me juts to watch out of my diet.

So Here I am starting accutane sacred as hell but I will try it. I just hope this works and my acne doesnt come back. I consider my acne mild. As of now I have like 4 little pimples, lots of redness/inflammtion on my right cheek, some on my left and below my left chin with oily skin.

PLEASE! Any advice, Help, Support And I would appreciate it.

I took beofre pics so we will see.....

:pray::pray::pray::pray::pray::pray::pray::pray::pray::pray::pray::pray::pray:

Share this post


Link to post
Share on other sites

Good Luck mate, I be paitent with it. I think a lot people expect results to soon, or they think their clearing up just to see another break out... well that was the case with me too. Post some pictures, =)

Share this post


Link to post
Share on other sites

I dont have them updated on my computer and plus I dont know How to post pics on here?

Questions?

My derm told me to stop my topicals But I want to use them for 2 more weeks ? Is that ok?

Share this post


Link to post
Share on other sites

If your dermatologist told you to do something, why refute it? :S

I'm not refusing it I juts want to use them for a week or 2....is that harmful?

Share this post


Link to post
Share on other sites

I'm not refusing it I juts want to use them for a week or 2....is that harmful?

Well, what im trying to say is that your dermatologist (who im guessing specialises in skin conditions and the drugs associated with them) has told you to stop, so why go against his specialist request?

However it seems like you dont want to heed his advice, so i'll let you know that i was on Differin Gel and Duac cream whist on Accutane, but stopped as it never really made much difference to me anyway.

Share this post


Link to post
Share on other sites

I used topicals for the first 2 weeks while on tane (although lighter doses than I used before tane). I still got a pretty bad breakout... but I wonder how much worse it would have been had I not used them??

I say go for it if it will make you feel better. It probably won't make that much of a difference - the tane has to get the nasties out of your system somehow. But for me personally, it made me feel better to wean myself off the topicals. It has been years since I haven't used one, so it helped me to slowly stop them.

Good luck!

Share this post


Link to post
Share on other sites

Hey Mac,

I spot treat with 5%SA and my derm told me 2.5% BP is OK. Looks like we're on the same dose, 40 x 1. So far I'm oilier than hell. But, I have no new spots. If you get a chance start an accutane log under the accutane section. Good luck to you.

Tom

Share this post


Link to post
Share on other sites

Hey Mac,

I spot treat with 5%SA and my derm told me 2.5% BP is OK. Looks like we're on the same dose, 40 x 1. So far I'm oilier than hell. But, I have no new spots. If you get a chance start an accutane log under the accutane section. Good luck to you.

Tom

hey when didi u start accutane?

Share this post


Link to post
Share on other sites

DAY 2

Took my second pill this morning....

Dont see anyhtign new...I dont think i will yet...

Share this post


Link to post
Share on other sites

Good luck man, I still use topicals, and the derm said I was fine doing so until she notices a problem. I spot treat more than anything, tho!

Share this post


Link to post
Share on other sites

Hm, from day one until today, day 50, and I am having no problems using them, but, I have tough hungarian skin!

Share this post


Link to post
Share on other sites

Hm, from day one until today, day 50, and I am having no problems using them, but, I have tough hungarian skin!

WHEN ARE U GOGIN TO STOP...ISNT NOT GOOD TO KEEP GOGIN WITH THEM...MY DERM TOLD ME TO STOP EVETHING?

Share this post


Link to post
Share on other sites

haha, caps? Um, I will stop when I stop getting pimples, I suppose, or when I start getting really dry. Every derm is different just as everyone's skin is different.

Share this post


Link to post
Share on other sites

haha, caps? Um, I will stop when I stop getting pimples, I suppose, or when I start getting really dry. Every derm is different just as everyone's skin is different.

true...see my face gets dry with the 2 topicals I use so i think I wills top next week....

DO you have any advcie for me while on accautne...

am I doign it right: I take my pill in the mornign when I wake up I would eat somehting then take it....

Share this post


Link to post
Share on other sites

My advice:

Sleep with a humidifier on

Take Vitamin E (400IU-1000IU, I take 1000)

Use Neosporin Cream on pimples to heal them (it doesn't dry)

Use soft lips on your lips even if it is a little girly

Don't stress about Accutane, it just makes things worse! haha

You will probably get a rash about 1 month mark on your hands, moisturize immediately and often or you will be stuck with it

Be more gentle when brushing your teeth, your gums may bleed

Be careful in general as a little scratch turns into a bloody mess, all scratches you do get, neosporin them.

Take your accutane after eating a high fat meal or drinking a glass of 2% or higher milk

Good luck Mac

Share this post


Link to post
Share on other sites

My advice:

Sleep with a humidifier on--WHY

Take Vitamin E (400IU-1000IU, I take 1000)--WHEN SHOULD I TAKE THIS

Use Neosporin Cream on pimples to heal them (it doesn't dry)--HOW ABOUT POLYSPORIN--(ONLY VAILBE IN CANDA)

Use soft lips on your lips even if it is a little girly--OK...

Don't stress about Accutane, it just makes things worse! haha--OK

You will probably get a rash about 1 month mark on your hands, moisturize immediately and often or you will be stuck with it--OK

Be more gentle when brushing your teeth, your gums may bleed--MY TEETH BLEED EVEN BEOFRE ACCUTANE

Be careful in general as a little scratch turns into a bloody mess, all scratches you do get, neosporin them.--WHEN U MEAN SCRTACHES

Take your accutane after eating a high fat meal or drinking a glass of 2% or higher milk--SEE MY TRIGLYCERIDES ARE HIGH SO MY DERM TOLD ME TO WATCH MY DIET

Good luck Mac--THNAKS

Share this post


Link to post
Share on other sites

Stop raping me :(

Signed,

The English language

what? I write fast so sue me...

Share this post


Link to post
Share on other sites

DAY 3

Today is the same, I have a new whiyehead froma redmark but I dont think thats from the accutane...I have a rash on my neck but that started before the accuatne,..well its not a rash its juts itches....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×